Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 3:30 PM CDT for Fayette County, Gonzales County, Lavaca County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2014, 3:30 PM CDT (20:30 UTC)
- Expired
- May 9, 2014, 4:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
746
WUUS54 KEWX 092030
SVREWX
TXC149-177-285-092130-
/O.NEW.KEWX.SV.W.0079.140509T2030Z-140509T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT FRI MAY 9 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FAYETTE COUNTY...
EXTREME NORTHEASTERN GONZALES COUNTY...
NORTHERN LAVACA COUNTY...
* UNTIL 430 PM CDT.
* AT 328 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FLATONIA TO 12 MILES SOUTH OF MOULTON...OR ALONG A
LINE EXTENDING FROM FLATONIA TO SHINER...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE HALLETTSVILLE...SCHULENBURG
AND SUBLIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2933 9678 2934 9716 2974 9719 2980 9682
2968 9681 2963 9686 2959 9682 2958 9680
TIME...MOT...LOC 2030Z 271DEG 30KT 2971 9715 2940 9714
$$2 follow-up statements
700
WWUS54 KEWX 092049
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT FRI MAY 9 2014
TXC177-092059-
/O.CAN.KEWX.SV.W.0079.000000T0000Z-140509T2130Z/
GONZALES TX-
349 PM CDT FRI MAY 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN GONZALES
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2933 9678 2934 9716 2969 9712 2980 9682
2968 9681 2963 9686 2959 9682 2958 9680
TIME...MOT...LOC 2049Z 271DEG 30KT 2966 9687 2935 9686
$$
TXC149-285-092130-
/O.CON.KEWX.SV.W.0079.000000T0000Z-140509T2130Z/
FAYETTE TX-LAVACA TX-
349 PM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL LAVACA AND SOUTH CENTRAL FAYETTE COUNTIES...
AT 346 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SCHULENBURG TO 6 MILES WEST OF VIENNA...OR
ALONG A LINE EXTENDING FROM SCHULENBURG TO 7 MILES SOUTHEAST OF
HALLETTSVILLE...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VSETIN...DUBINA AND SUBLIME
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2933 9678 2934 9716 2969 9712 2980 9682
2968 9681 2963 9686 2959 9682 2958 9680
TIME...MOT...LOC 2049Z 271DEG 30KT 2966 9687 2935 9686
$$
MO567
WWUS54 KEWX 092106
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT FRI MAY 9 2014
TXC149-285-092130-
/O.CON.KEWX.SV.W.0079.000000T0000Z-140509T2130Z/
FAYETTE TX-LAVACA TX-
406 PM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL LAVACA AND SOUTH CENTRAL FAYETTE COUNTIES...
AT 404 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A CLUSTER OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED FROM 5 MILES NORTH OF SCHULENBURG
TO 15 MILES SOUTHEAST OF HALLETTSVILLE...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2933 9678 2934 9698 2969 9693 2980 9682
2968 9681 2963 9686 2959 9682 2958 9680
TIME...MOT...LOC 2105Z 271DEG 30KT 2966 9672 2935 9671
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:51 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 9, 12:51 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1251 PM CDT FRI MAY 9 2014 .AVIATION... /18Z TAFS/ A LINE OF STORMS WEST OF INTERSTATE 35 WILL MOVE ACROSS THE I-35 TERMINALS BETWEEN 18Z TO 21Z THIS AFTERNOON WITH MVFR VBSYS AND THUNDERSTORM WIND GUSTS BETWEEN 30 TO 35 KNOTS. STORMS WILL LINGER AROUND THROUGH THE EVENING HOURS ACROSS THE AREA WITH LITTLE IMPACT ACROSS THE I-35 SITES AFTER 8 OR 9 PM. SOME OF THE HIRES SOLUTIONS PUSH CONVECTION BACK TO THE WEST LATER THIS EVENING AND AFFECTING KDRT AROUND 03Z SATURDAY. AROUND MIDNIGHT TONIGHT/OVERNIGHT... CIGS WILL LOWER TO MVFR/IFR ALL SITES EXCEPT KDRT. KDRT COULD SEE MVFR AROUND DAWN AND VFR AROUND 15Z SATURDAY. WINDS WILL BE FROM THE EAST AND SOUTHEAST AT ABOUT 10 KNOTS OR SO THROUGH TONIGHT AND DECREASING TO ABOUT 5 KNOTS OVERNIGHT AND COMING BACK UP SATURDAY AFTERNOON TO ABOUT 10 TO 15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 90 73 91 73 / 20 - - - 20 AUSTIN BERGSTROM INTL AIRPORT 70 90 72 90 72 / 30 - - - 20 NEW BRAUNFELS MUNI AIRPORT 70 91 72 91 72 / 30 - - - 20 BURNET MUNI AIRPORT 69 88 71 89 71 / 20 - - - 20 DEL RIO INTL AIRPORT 72 97 74 97 74 / 10 - - - 20 GEORGETOWN MUNI AIRPORT 69 87 72 89 72 / 20 - - - 20 HONDO MUNI AIRPORT 70 94 73 95 73 / 30 - - - 20 SAN MARCOS MUNI AIRPORT 70 90 72 90 72 / 30 - - - 20 LA GRANGE - FAYETTE REGIONAL 72 88 73 89 73 / 30 10 10 10 10 SAN ANTONIO INTL AIRPORT 71 93 73 93 73 / 30 - - - 20 STINSON MUNI AIRPORT 71 93 73 94 73 / 30 - - - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 3:24 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 324 PM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-102030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 324 PM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EVENING MAINLY ACROSS THE EASTERN HALF OF THE AREA. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THERE IS ALSO A CHANCE FOR LOCALLY HEAVY RAIN AND FLOODING WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 9, 2:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL SABINAL 29.32N 99.47W
05/09/2014 E0.25 INCH UVALDE TX PUBLIC
&&
EVENT NUMBER EWX1400404
SBSSpecial weather statement, May 9, 2:17 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 217 PM CDT FRI MAY 9 2014 TXZ193-207>209-221>223-092000- BASTROP-CALDWELL-FAYETTE-GONZALES-GUADALUPE-KARNES-WILSON- 217 PM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...SOUTHERN BASTROP...CALDWELL...WILSON...EASTERN GUADALUPE...WESTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 300 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CALAVERAS LAKE TO KOSCIUSKO...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STOCKDALE... GONZALES... LULING... BASTROP... SMITHVILLE... SUTHERLAND SPRINGS... LA VERNIA... GILLETT... PANDORA... NIXON... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3016 9736 2997 9703 2894 9795 2923 9827 TIME...MOT...LOC 1917Z 226DEG 19KT 2928 9816 2910 9794
Local storm report, May 9, 2:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 7 NNE LULING 29.78N 97.61W
05/09/2014 E0.75 INCH CALDWELL TX PUBLIC
&&
EVENT NUMBER EWX1400405
SBSSpecial weather statement, May 9, 2:49 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT FRI MAY 9 2014
TXZ187-189-204>207-220>222-092030-
ATASCOSA-BANDERA-BEXAR-COMAL-GUADALUPE-KARNES-KENDALL-MEDINA-WILSON-
249 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATASCOSA...CENTRAL
KARNES...SOUTHWESTERN COMAL...SOUTHEASTERN BANDERA...BEXAR...
WILSON...EXTREME NORTHEASTERN MEDINA...SOUTHERN KENDALL AND
SOUTHWESTERN GUADALUPE COUNTIES UNTIL 330 PM CDT...
AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PIPE
CREEK TO LACKLAND AFB TO POTEET...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SAN ANTONIO...
UNIVERSAL CITY...
FLORESVILLE...
POTH...
LEMING...
LEON VALLEY...
CROSS MOUNTAIN...
LEON SPRINGS...
THE DOMINION...
OLMOS PARK...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2985 9829 2948 9805 2899 9792 2891 9857
2940 9871 2977 9895
TIME...MOT...LOC 1949Z 262DEG 29KT 2971 9879 2941 9860
2901 9849Special weather statement, May 9, 2:53 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 PM CDT FRI MAY 9 2014
TXZ193-194-205-207>209-219>225-092045-
ATASCOSA-BASTROP-BEXAR-CALDWELL-DE
WITT-FAYETTE-FRIO-GONZALES-GUADALUPE-KARNES-LAVACA-LEE-WILSON-
253 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...KARNES...SOUTHEASTERN
FRIO...SOUTHEASTERN BASTROP...EXTREME SOUTHERN BEXAR...SOUTHEASTERN
CALDWELL...WILSON...SOUTHEASTERN LEE...LAVACA...SOUTHEASTERN
GUADALUPE...GONZALES...FAYETTE AND DEWITT COUNTIES UNTIL 345 PM
CDT...
AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
DIME BOX TO 12 MILES SOUTH OF CHARLOTTE...AND MOVING EAST AT 20 TO
25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FLORESVILLE...
CHRISTINE...
STOCKDALE...
POTH...
GONZALES...
KOSCIUSKO...
CAMPBELLTON...
LA GRANGE...
FLATONIA...
MOULTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2913 9683 2906 9695 2909 9699 2886 9732
2892 9742 2866 9777 2871 9791 2869 9801
2877 9810 2862 9832 2865 9895 3042 9682
3030 9665 3016 9678 3015 9664 2995 9657
2963 9686 2933 9656
TIME...MOT...LOC 1953Z 263DEG 21KT 3040 9665 2870 9869Local storm report, May 9, 2:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 SSW KARNES CITY 28.88N 97.91W
05/09/2014 KARNES TX LAW ENFORCEMENT
FM 99 AT US 181 AND FM 792 AT TX 80 BOTH CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER EWX1400406
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.